MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; SMOOTH FIXATION PIN

ARTHREX, INC. IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK; SMOOTH FIXATION PIN
Model Number IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 8/29/2024, it was reported by a sales representative via email that the flipcutter iii from an ar-1288rtt2-fc3 fibertag tightrope ii with internalbrace, with flipcutter iii drill, and fibersnare suture kit broke when drilling in the femoral tunnel.All broken fragments were removed.This was discovered during an aclr procedure on (b)(6) 2024.Additional information received on 9/3/2024: the case was completed using a reamer.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
IMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20215139
Report Number1220246-2024-07634
Device Sequence Number7450280
Product Code MBI
UDI-Device Identifier00888867430341
UDI-Public00888867430341
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS,FT T-RPII,RTT-IB,FCIII,FBRLINK
Device Catalogue NumberAR-1288RTT2-FC3
Device Lot Number15234480
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown